

Long-Acting/Extended Release (LA/ER) Antiretroviral Research Resource Program (LEAP) Investigator Meeting and Annual Workshop 2022 Hyatt Regency Denver AGENDA

SATURDAY, February 12 | 1:00 AM - 5:30 PM | PLENARY SESSION | TBD

SATURDAY, February 12 1:00 AM = 5:30 PM PLENARY SESSION TBD	
12:30 – 1:00 PM	ONSITE REGISTRATION AND LUNCH
1:00-1:05 PM	Welcome: Carl Dieffenbach, Director, Division of AIDS, NIH
1:05-1:15 PM	Where are we LEAPing next?! - Charles Flexner, Johns Hopkins University
	Overview of Workshop – Charles Flexner, Johns Hopkins University
	· · · · · · · · · · · · · · · · · · ·
L. L.C. 2-2.F. DM	Plenary Session I – Charles Flexner, Chair
1:15-2:35 PM	Plenary Session 1: Current Status of Existing Technologies: 10-Minute Presentations followed by Q & A
	I:15-1:25 PM — "Update on Transcutaneous Microneedles for Antiretroviral Drug Delivery" –
	Ryan Donnelly, Queens University Belfast
	I:25-I:35 PM —"Current status of LA/ER Cabotegravir and Rilpivirine including pipeline report
	on novel CBT formulations" – William Spreen, ViiV
	1:35-1:45 PM —"Current Status of the Merck LA/ER Pipeline" –
	Jay Grobler, Merck
	1:45-1:55 PM — "Current Status of the Gilead LA/ER Pipeline" – Martin Rhee, Gilead Sciences
	1:55-2:05 PM — "Open discussion on pharmaceutical pipeline" – ViiV, Merck, Gilead
	2:05-2:15 PM — "Update from the LEAP Modeling and Simulation Core" –
	Andrew Owen, University of Liverpool
	2:15-2:25 PM — "LEAP Systematic Reviews of LA formulation use in pediatrics and pregnancy" —
	Lynn Bertagnolli, Johns Hopkins University
	2:25-2:35 PM — "DAIDS/NIH resources to support preclinical and clinical development of ARVs and
	related anti-infective drugs" – Keith Crawford, Division of AIDS, NIH
2:35 PM-2:45	10 Minute Break
TIME (EST)	Plenary Session 2 – Andrew Owen, Chair
2:45-4:15 PM	Plenary Session 2: Novel approaches to LA/ER Drug Delivery:
2.13 1.13 111	15-Minute Presentations followed by Q & A
	2:45-3:00 PM —"Tenofovir implants and local toxicity: What have we learned to date?" -
	Marc Baum, Oak Crest Institute
	3:00-3:15 PM — "Developing a long-acting formulation for Hepatitis B virus treatment and prevention"
	A. Chatterjee, Calibr, Scripps Institute, San Diego
	3:15-3:30 AM — "Novel long-acting protides of approved ARVs" -
	Benson Odagwa, University of Nebraska
	3:30-3:45 PM — "Update from LONGEVITY: Novel long-acting formulations for Tuberculosis,
	Malaria, and Hepatitis C Virus" – Andrew Owen, University of Liverpool
	3:45-4:00 PM — "Update from the Targeted, Long-acting and Combination Anti-Retroviral Therapy
	(TLC-ART) program" – Rodney Ho, University of Washington
	4:00-4:15 PM — "CADO 4/PADO 5: Approach to delivery of LA ARVs for HIV Treatment and
	Prevention in LMICs, report from a WHO-sponsored meeting" –
	David Ripin, Clinton Health Access Initiative
4:15-4:25 PM	10 Minute Break

	Focus Group Summary Reports – Sue Swindells, Chair
4:25-5:25 PM	10 mins for each report
	4:25-4:35 PM Group I: "Developing LA formulations for treatment and prevention of HBV and
	HDV: Where are we now and where do we need to go?" -
	Andy Kaytes, UCSD
	4:35-4:45 PM Group 2: "Long-acting oral drugs and formulations: how do they stack up compared
	to other routes of drug delivery" -
	Polly Clayden, iBase
	4:45-4:55 PM Group 3: "Best practices for conversion of immediate release approved ARVs: To
	prodrug or not to prodrug?" –
	Paul Domanico, CHAI
	4:55-5:05 PM Group 4: "Challenges in developing combination LA products and regimens?" -
	Bob Bollinger, JHU
	5:05-5:25 PM Discussion of Focus Group Reports and Next Steps – ALL
5:30 PM	Close of Workshop